# SDR USAAD97017

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113169
- Condition: Leaking
- Location: Pax Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING OPERATIONAL CHECK OF ENTRY DOOR ESCAPE SLIDE, FOUND THAT SLIDE INFLATED PROPERLY, BUT FAILED TO HOLD PRESSURE.  SLIDE WAS REPLACED, AND TWO ADDITIONAL SLIDES ARE SCHEDULED TO BE CHECKED.  (M)
